m+Medelevator.RU
← Поиск публикаций
Clinical toxicology (Philadelphia, Pa.) · 2024

Pediatric opioid use-associated neurotoxicity with cerebellar edema (POUNCE) syndrome.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Dietz Jason, Klein Samantha S, Biary Rana, Blumberg Stephen, Roberts Suzanne, Bercow Asher, Goldwasser Bernard, Hoffman Robert S

Аннотация

INTRODUCTION: Unfortunately, children are not spared from the devastating effects of the ongoing opioid epidemic. In rare cases, young children exposed to opioids present with unique neuroimaging findings affecting the white matter, reminiscent of what was once seen with diacetylmorphine (heroin)-associated leukoencephalopathy. This constellation of findings is termed the pediatric opioid use-associated neurotoxicity with cerebellar edema (POUNCE) syndrome.

CASE SUMMARY: A 31-month-old child was found floppy and unresponsive. Upon hospital arrival, there was right gaze deviation, shaking of the arms and legs, miosis, and bradypnea. Response to naloxone was incomplete, and methadone was confirmed in the child's urine.

IMAGES: Magnetic resonance imaging of the brain performed 24 h after admission showed abnormal T2/FLAIR hyperintensity with associated restricted diffusion symmetrically involving the cerebellar hemispheres.

CONCLUSION: The imaging findings, although far from pathognomonic, should be recognizable by radiologists and toxicologists when considering possible opioid exposure in a young child.

Предметные рубрики MeSH